# SDR CALA2013111492943

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 47,225 hours, 10,160 cycles
- Engine: Pwa PW4084
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG NEED TO CHECK HYD PRESS LINE B NUT AT CORE STRUT DISCONNECT.  ACCOMPLISHED RETORQUE OF HYD PRESS LINE IAW AMM 72-00-02, NO LEAKS NOTED.
